# SDR AWXA200501532

- Difficulty date: November 17, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 61,105 hours, 42,713 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C19 CHECK DISCOVERED STRINGER TIE CLIP CRACKED, .83 INCHES, AT STRINGER 4L AND BS 639.  MAINTENANCE REMOVED AND INSTALLED NEW STRINGER CLIP AT 4L AND BS 639 IAW BOEING 737-300 SRM 51-40-02-0G FIG 8 AND FIG 12.
